| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the evis exera ii colonovideoscope exhibited foreign material on the switch and switch box as well as on the up/down and right/left knobs.Foreign material come out from the jet tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction is being made to previously submitted g3 - date received by manufacturer.The correct date was 04-sep-2024.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed the presence of foreign material, but the type of material could not be identified.There was no physical damage at the location where the foreign material remained.The customer inspected the device to detect any malfunction before using it.The device was appropriately precleaned without any delay after the procedure.The auxiliary water channel was flushed with water by using the flushing pump or manually.The customer stated there were no abnormalities in the accessories used for reprocessing.The device was manually cleaned within an hour after the procedure.The device was appropriately rinsed before manual disinfection.The cleaned, disinfected, sterilized (cds) process was done manually.There were no other concerns with reprocessing.The event can be detected/prevented by following the instructions for use (ifu): ifu states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Ifu states the preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.